# SDR REXA2013102501780

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 19,749 hours, 17,241 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL DISCHARGE FROM PACK EXHAUST. ODOR IN COCKPIT DURING CLIMB.    OIL COMING FROM APU OIL COOLER AIR INLET.
